# SDR CALA9900016

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM RIGHT WHEEL WELL ATTACH CLIP CRACKED.  REPLACED VERTICAL STIFFENER RT INBOARD CORNER AS PER ORIGINAL PER SRM 51-30-2.
